My 18 year old daughter has been in the psych. hopsital for a week now for hearing evil voices. Before the medication was changed, she was up for four nights hearing them. Night time was the worse. When they would come on she would start shaking and having a rapid heart beat. During the day, she would still be shaking and having the rapid heartbeat. I slept with her the last night before taking her to the hospital. When the shakes came on, I would try holding her, but the shaking would not stop. The vocies were telling her to kill herself or to go to hell. They would say things like God has no remorse over you and etc. They would frighten her so bad. Holly is a very loving person which is a good christian. We just want to know what is the diagbois for this. My neice has had the same thing except she would talk to dead people. They say she is Manic Bi-poplar. Is Holly the same thing? Holly is now taking 1000mg of Depakote, 100mg of Saraquiel, 50mg of zoloft and a pill to calm her nerves.
Depakoate is a mood stabilizer. Zoloft is an anti-depressent. Seroquel is an antipsychotic and I believe by psychiatric standards that is a subclinical dose (when I was on it 300 mg. was where it started working). Not sure what "the pill to calm her nerves" is? You mean an anti-anxiety medication? Although only a psychiatrist can determine medication dosages and which medication to use I'd suggest you inform yourself. NAMI has some good family and friend support groups and we have some websites linked such as "Depression Central" (for all mood disorders). She could have bipolar with psychotic features or schizoaffective disorder (ask the psychiatrist both have a mood disorder with psychosis). Clearly if she hears voices and has delusions its more than bipolar. The psychiatrist obviously has their own plans but I've not known Seroquel to work on psychosis at that low a dose. Why not ask them more about her treatment and become more involved?
The meds are going to take a bit to kick in, Holly wouldn't be put on a therapuedic dose right away, it has to be slowly upped in dose. Depakote takes a couple of weeks, Seroquel the same way. . Because she's psychotic, it's going to take a bit of time to settle her down. Only a psychiatrist can give a clinical diagnosis and because she's in that state, it's probably hard to see the other symptoms, she in a psychotic state, there is a fine line between being bi-polar features of psychosis and full on schizophrenia, so they are just probably observing her right now. I hope things smooth out. Unfortunately, these disorders don't go away on their own, like her cousin, the probability of life time meds is likely. I'm a rapid cycling bipolar albeit I've never had a psychotic break , but I need meds to stay stable
To GingerA I Started Hearing Voices Since 2008 Going on Four years, I been hearing the same things in a City I used to live at and now i moved about over hundred miles from the city all they do over is yell at holograms calling them BttleFckr or Quntera Spirits in another part of a new city. i cant tell you about imagery because its very strange to see them they dont frighten me . i just continue watching t.v and ignore them...frm IpodLmx..
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.